advertisement
Question
Posted by: sue | 2004/01/29

Problem with pain in stomach area

I have a very bad pain round about my stomach area. It is not always there! It comes and goes. I have been on triphasil for a year and then went ont the 3 month injection in aug. I was suppost to go for it again in Nov. but didnt. I havent had my periods until last week and tuesday. It stopped on thursday
and started again on saterday. My periods doesn't look normal to me. I did a pregnancy test on monday but the results were negative. What could be causing this pain. Its been going on for a while now. Could I be preganant, and the test is not showing it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you missed an injection, this would explian the abnomal bleeding.
You don't say how long you have had the pain and I can't really make a diagnosis without a full history and examination. I would suggest that you see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sue | 2004/01/29

I have also gained a lot of weight around the tummy and back area.

Reply to sue

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement